# SDR IPXA2021040867971

- Difficulty date: April 2, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 21,956 hours, 13,566 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: A5461199400100
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CROB ATTACH ANGLE ON #1 PYLON I/B OUTER SKIN TO USE ON AIRCRAFT N129UPREMOVED AND REPLACE IAW SRM 51-40-21
